Hiroshima Mathematical Journal

Lindelöf theorems for monotone Sobolev functions on uniform domains

Toshihide Futamura

Full-text: Open access

Abstract

This paper deals with Lindelöf type theorems for monotone Sobolev functions on a uniform domain.

Article information

Source
Hiroshima Math. J., Volume 34, Number 3 (2004), 413-422.

Dates
First available in Project Euclid: 22 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1150998512

Digital Object Identifier
doi:10.32917/hmj/1150998512

Mathematical Reviews number (MathSciNet)
MR2120522

Zentralblatt MATH identifier
1070.31001

Subjects
Primary: 31B25: Boundary behavior
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

Futamura, Toshihide. Lindelöf theorems for monotone Sobolev functions on uniform domains. Hiroshima Math. J. 34 (2004), no. 3, 413--422. doi:10.32917/hmj/1150998512. https://projecteuclid.org/euclid.hmj/1150998512


Export citation